Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 608, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 8, 2016, 7:33 AM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 7:33 AM CDT (12:33 UTC)
- Expired
- Jul 8, 2016, 8:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, OK, Logan County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:06 AM CDT | TSTM WND GST 58 | Cushing, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1829 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
360
WUUS54 KOUN 081233
SVROUN
OKC081-083-119-081315-
/O.NEW.KOUN.SV.W.0608.160708T1233Z-160708T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LOGAN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 815 AM CDT
* AT 733 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF STILLWATER TO NEAR CARNEY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...CARNEY...TRYON...RIPLEY...AGRA...
FALLIS...AVERY...INGALLS AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 9682 3616 9682 3616 9679 3592 9667
3570 9713 3607 9725 3622 9685
TIME...MOT...LOC 1233Z 239DEG 23KT 3606 9713 3583 9703
HAIL...1.00IN
WIND...60MPH
$$
MAHALE2 follow-up statements
568
WWUS54 KOUN 081248
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 AM CDT FRI JUL 8 2016
OKC083-081258-
/O.CAN.KOUN.SV.W.0608.000000T0000Z-160708T1315Z/
LOGAN OK-
748 AM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3619 9682 3616 9682 3616 9679 3592 9667
3570 9713 3583 9714 3595 9714 3595 9715
3610 9717 3622 9685
TIME...MOT...LOC 1248Z 239DEG 25KT 3614 9698 3585 9693
$$
OKC081-119-081315-
/O.CON.KOUN.SV.W.0608.000000T0000Z-160708T1315Z/
LINCOLN OK-PAYNE OK-
748 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR NORTHWESTERN LINCOLN AND EASTERN PAYNE COUNTIES...
AT 748 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF STILLWATER TO NEAR TRYON...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...CARNEY...TRYON...RIPLEY...AGRA...
FALLIS...AVERY...INGALLS AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 9682 3616 9682 3616 9679 3592 9667
3570 9713 3583 9714 3595 9714 3595 9715
3610 9717 3622 9685
TIME...MOT...LOC 1248Z 239DEG 25KT 3614 9698 3585 9693
HAIL...1.00IN
WIND...60MPH
$$
MAHALE747
WWUS54 KOUN 081254
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 AM CDT FRI JUL 8 2016
OKC081-119-081315-
/O.CON.KOUN.SV.W.0608.000000T0000Z-160708T1315Z/
LINCOLN OK-PAYNE OK-
754 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR NORTHWESTERN LINCOLN AND EASTERN PAYNE COUNTIES...
AT 754 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF GLENCOE TO NEAR AGRA...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...CARNEY...TRYON...RIPLEY...AGRA...
AVERY...INGALLS AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 9682 3616 9682 3616 9679 3592 9667
3573 9707 3613 9710 3622 9685
TIME...MOT...LOC 1254Z 240DEG 25KT 3616 9690 3587 9685
HAIL...1.00IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:36 AM CDT, 57 minutes earlier.
Area forecast discussion, Jul 8, 6:36 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Norman OK 636 AM CDT FRI JUL 8 2016 .AVIATION... 08/12Z TAF discussion. Mainly VFR forecast with MVFR restrictions in and near TSRA. Convection this morning expected to decrease in both coverage and intensity through 16Z with redevelopment expected mainly across northern and central Oklahoma after 21-22Z. Went prevailing with TSRA across northern Oklahoma terminals after 02Z with likelihood of several rounds of convection near and north of weak frontal boundary that is expected to reside just north of KOKC. && .PREV DISCUSSION... /issued 335 AM CDT FRI JUL 8 2016/ DISCUSSION... Central/Northern Plains upper trough influencing Kansas and northern Oklahoma convection will continue to move east and away from region today. As this occurs, weak frontal boundary is progd to slip southward into Oklahoma aided by said convection. Although large-scale forcing will be weaker with departure of upper trough, low amplitude s/wv trough progd to move over region from northern Mexico, combined with frontal boundary, will likely yield at least scattered storm development this afternoon and tonight, some of which will be severe. Before frontal boundary retreats north Sunday, it will continue to be a focus for storms through Saturday night mainly over northern and central parts of Oklahoma. It will still remain hot and muggy, with models continuing to under-forecast dewpoints. After increasing dewpoint forecasts, heat indices are near advisory criteria this afternoon across the southern half of Oklahoma into western north Texas. Northern Oklahoma will see effects of this morning's storm outflow and possible cloud cover and should be cooler than yesterday. After coordination with other offices and the fact that advisory was allowed to expire yesterday, we have opted to not reissue. Central and southeast Oklahoma will likely see the highest heat indices this afternoon and a short-fused advisory/warning for heat not out of the question. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 95 76 95 75 / 50 40 40 20 Hobart OK 98 75 99 75 / 30 40 20 10 Wichita Falls TX 99 78 99 78 / 20 20 20 10 Gage OK 95 72 97 72 / 40 40 20 20 Ponca City OK 92 75 91 73 / 80 50 40 30 Durant OK 96 77 94 77 / 20 10 10 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 10/11
Hazardous weather outlook, Jul 8, 5:04 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 504 AM CDT FRI JUL 8 2016 OKZ004>048-050>052-TXZ083>090-091015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 504 AM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK IS NORTHWEST OF A LINE FROM NEAR QUANAH TEXAS... TO ALTUS... TO EL RENO... TO EDMOND... TO CHANDLER OKLAHOMA. A MARGINAL RISK IS LOCATED TO THE SOUTH OF THE SLIGHT RISK AND IS NORTH OF A LINE FROM NEAR SEYMOUR TEXAS... TO WICHITA FALLS... TO ARDMORE... TO ATOKA OKLAHOMA. TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 3 PM TODAY THROUGH 3 AM TONIGHT. IMPACTS... THE PRIMARY HAZARDS WILL BE QUARTER TO HALF DOLLAR SIZE HAIL...60 TO 70 MPH WINDS...AND LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING WILL PROPAGATE AN EFFECTIVE FRONTAL BOUNDARY ACROSS THE NORTHERN HALF OF OKLAHOMA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY AS AN UPPER-LEVEL WAVE APPROACHES THE SOUTHERN PLAINS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .HEAT... HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED THIS AFTERNOON ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SATURDAY ACROSS PORTIONS OF OKLAHOMA. THE MARGINAL RISK IS NORTH OF A LINE FROM NEAR CHEYENNE... TO WATONGA... TO OKLAHOMA CITY... TO SEMINOLE OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM SUNDAY THROUGH THURSDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MAHALE
In the hours before
Special weather statement, Jul 8, 5:51 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 551 AM CDT FRI JUL 8 2016 OKZ018-081115- KINGFISHER OK- 551 AM CDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KINGFISHER COUNTY UNTIL 615 AM CDT... AT 549 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF OKARCHE...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3573 9807 3585 9817 3605 9783 3581 9768 TIME...MOT...LOC 1049Z 242DEG 20KT 3581 9805 11
Special weather statement, Jul 8, 5:53 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 AM CDT FRI JUL 8 2016
OKZ012-013-018>020-081130-
NOBLE OK-LOGAN OK-PAYNE OK-KINGFISHER OK-GARFIELD OK-
553 AM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTHWESTERN
LOGAN...NORTHWESTERN PAYNE...NORTHEASTERN KINGFISHER AND SOUTHEASTERN
GARFIELD COUNTIES UNTIL 630 AM CDT...
AT 550 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARSHALL...
MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
PERRY...MARSHALL...ORLANDO...LAKE MCMURTRY...LOVELL...LUCIEN...
LAKE CARL BLACKWELL AND HAYWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3603 9772 3619 9781 3639 9723 3627 9714
3613 9712
TIME...MOT...LOC 1050Z 251DEG 36KT 3614 9765
MAHALESpecial weather statement, Jul 8, 5:57 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
557 AM CDT FRI JUL 8 2016
OKZ008-081130-
KAY OK-
557 AM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL 630
AM CDT...
AT 555 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF NEWKIRK...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NEWKIRK...HARDY AND NORTHWESTERN KAW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3689 9675 3679 9697 3693 9711 3700 9702
3700 9675
TIME...MOT...LOC 1055Z 233DEG 17KT 3691 9697
MAHALESpecial weather statement, Jul 8, 6:26 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
626 AM CDT FRI JUL 8 2016
OKZ018-019-024-025-081200-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
626 AM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
NORTHEASTERN CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN
KINGFISHER COUNTIES UNTIL 700 AM CDT...
AT 623 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES WEST OF CRESCENT TO 6 MILES SOUTHEAST OF CASHION TO NEAR WARR
ACRES...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NORTHERN OKLAHOMA CITY...EDMOND...GUTHRIE...BETHANY...WARR ACRES...
THE VILLAGE...PIEDMONT...NICHOLS HILLS...CRESCENT...CASHION...
CEDAR VALLEY...ARCADIA...CIMARRON CITY...NAVINA...SEWARD...
DOWNTOWN EDMOND AND WILEY POST AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3603 9745 3582 9732 3563 9729 3551 9767
3593 9784
TIME...MOT...LOC 1123Z 253DEG 23KT 3593 9774 3572 9763 3555 9762
MAHALESpecial weather statement, Jul 8, 6:46 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
646 AM CDT FRI JUL 8 2016
OKZ012-013-081215-
NOBLE OK-GARFIELD OK-
646 AM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 715 AM CDT...
AT 644 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
LUCIEN...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
PERRY...LUCIEN...LAKE MCMURTRY AND HAYWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3631 9720 3619 9720 3616 9748 3616 9750
3627 9754 3639 9729
TIME...MOT...LOC 1144Z 253DEG 11KT 3623 9746
MAHALESpecial weather statement, Jul 8, 7:02 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 AM CDT FRI JUL 8 2016
OKZ012-013-019-020-025-026-081230-
OKLAHOMA OK-NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-GARFIELD OK-
702 AM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA...SOUTHERN
NOBLE...LOGAN...NORTHWESTERN LINCOLN...PAYNE AND SOUTHEASTERN
GARFIELD COUNTIES UNTIL 730 AM CDT...
AT 700 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTH OF LUCIEN TO 3 MILES NORTHEAST OF GUTHRIE TO NEAR
ARCADIA...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN OKLAHOMA CITY...EDMOND...STILLWATER...GUTHRIE...PERRY...
PERKINS...JONES...LANGSTON...LUTHER...WELLSTON...MORRISON...CARNEY...
GLENCOE...TRYON...RIPLEY...AGRA...COYLE...ARCADIA...
MULHALL AND ORLANDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3647 9703 3633 9703 3633 9696 3628 9692
3625 9692 3625 9690 3615 9685 3578 9683
3555 9742 3621 9761 3650 9705
TIME...MOT...LOC 1200Z 235DEG 36KT 3619 9747 3591 9737 3567 9732
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 50 min |
| Jul 8, 12:47 AM CDT | Special Weather Statement | OUN | Harper | 43 min |
| Jul 8, 1:25 AM CDT | Special Weather Statement | OUN | Woodward | 35 min |
| Jul 8, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 60 min |
| Jul 8, 1:49 AM CDT | Special Weather Statement | OUN | Harmon | 41 min |
| Jul 8, 2:01 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jul 8, 2:24 AM CDT | Special Weather Statement | OUN | Dewey | 51 min |
| Jul 8, 2:59 AM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| Jul 8, 4:32 AM CDT | Special Weather Statement | OUN | Blaine, Major | 43 min |
| Jul 8, 5:14 AM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| Jul 8, 5:25 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| Jul 8, 5:51 AM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Jul 8, 5:53 AM CDT | Special Weather Statement | OUN | Noble | 37 min |
| Jul 8, 5:57 AM CDT | Special Weather Statement | OUN | Kay | 33 min |
| Jul 8, 6:26 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Jul 8, 6:46 AM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Jul 8, 7:02 AM CDT | Special Weather Statement | OUN | Logan, Noble, Oklahoma, Payne | 28 min |
| Jul 8, 7:24 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 36 min |
| Jul 8, 7:57 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 48 min |
| Jul 8, 8:12 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Jul 8, 9:08 AM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Jul 8, 9:10 AM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Jul 8, 3:48 PM CDT | Special Weather Statement | OUN | Custer | 42 min |
| Jul 8, 3:54 PM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Jul 8, 3:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 46 min |
| Jul 8, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Roger Mills | 40 min |
| Jul 8, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 46 min |
| Jul 8, 4:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Jul 8, 4:41 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jul 8, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 49 min |
| Jul 8, 4:46 PM CDT | Areal Flood Advisory | OUN | Beckham | 3 hr |
| Jul 8, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 49 min |
| Jul 8, 4:58 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jul 8, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| Jul 8, 5:18 PM CDT | Flash Flood Warning | OUN | Beckham | 117 min |
| Jul 8, 5:23 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jul 8, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 51 min |
| Jul 8, 5:45 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Jul 8, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 39 min |
| Jul 8, 5:58 PM CDT | Flash Flood Warning | OUN | Lincoln, Oklahoma | 2 hr |
| Jul 8, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 47 min |
| Jul 8, 6:10 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 35 min |
| Jul 8, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 45 min |
| Jul 8, 6:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 8, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 42 min |
| Jul 8, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 37 min |
| Jul 8, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 51 min |
| Jul 8, 6:34 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Tillman | 3 hr |
| Jul 8, 6:51 PM CDT | Flash Flood Warning | OUN | Jackson, Kiowa | 3 hr |
| Jul 8, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 50 min |
| Jul 8, 6:59 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.